MathSciNet Relay Station
MathSciNet bibliographic data
MR189077 (32 #6504) 60.05
Andô, T.; Amemiya, I. Almost everywhere convergence of prediction sequence in $L\sb{p}\,(1<p<\infty )$. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 1965 113–120 (1965).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement